“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16698
School of Mathematics
  Title:   ES-w-stability
  Author(s):  Haleh Hamdi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  49
  Year:  2021
  Pages:   3457-3476
  Supported by:  IPM
We introduce and study the notion of ES-w-stability for an integral domain R. A nonzero ideal I of R is called ES-w-stable if (I^2)_w = (JI)_w for some t-invertible ideal J of R contained in I, and I is called weakly ES-w-stable if I_w = (JE)_w for some t-invertible fractional ideal J of R and w-idempotent fractional ideal E of R. We define R to be an ES-w-stable domain (resp., a weakly ES-w-stable domain) if every nonzero ideal of R is ES-w-stable (resp., weakly ES-w-stable). These notions allow us to generalize some well-known properties of ES-stable and weakly ES-stable domains.

Download TeX format
back to top
scroll left or right